# SDR ASAA2023082244982

- Difficulty date: August 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A61101
- Part serial: NSN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER SEAL RETAINER/LOCATOR AND SEALANT ON L1 DOR FOUND GOUGED FRAME. GROUNDED - YES. REMOVED DAMAGED FRAME, REFERENCE B737-800 SRM 51-40-02, LOCATED & DRILLED NEW FRAME, REFERENCE B737-800 SRM 51-40-02 & BAC DWG 141A6185 REV D & 141A6101 REV D. APPLIED TOPCOAT, REFERENCE B73-800 AMM 51-21-99. INSTALLED NEW FRAME REFERENCE B737-800 SRM 51-40-02, BAC DWG #141A6185 REV & 141A6101 REV D. APLLIED LEVELING COMPOUND, REFERENCE B737-800 AMM 51-41-11-350-801.
